Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
J Affect Disord. 1989 Jul-Aug;17(1):93-5.

Mania induced by lorazepam withdrawal: a report of two cases.

Author information

  • 1Department of Psychiatry, Bassetlaw District General Hospital, Worksop, U.K.

Abstract

Although depression is a well recognised component of the benzodiazepine withdrawal syndrome there have, as yet, been no convincing reports of mania. We report two cases of mania induced by abrupt discontinuation of lorazepam. Both cases were treated by reintroduction of the benzodiazepine followed by gradual dose reduction.

PMID:
2525581
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk